# SDR USAA020191

- Difficulty date: May 21, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 1 INCH BY 3 INCH CORRODED AREA, FS 500B, BETWEEN STRINGERS 27L AND 28L.  REMOVED CORROSION PER SRM 51-40-02.  (M)
